# SDR ZW0A0106003

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 52,405 hours, 27,168 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473597407
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT 253 HAD A INDICATION OF SMOKE IN THE AFT. CARGO BIN. THE FLIGHT CREW MADE AN UNSCHEDULED LANDING AND FIRED THE AFT CARGO BIN FIRE BOTTLE. CAUSE- FALSE WARNING.  REPLACED #1 AND 2 FIRE BOTTLES P/N 892857, FILTER ASSEMBLY, AFT CARGO BIN CELL AND DETECTORS #1-2-3  IN AFT CARGO BIN.   LAST CHECK C 12/18/00 STL.   ---CLOSED---
